First remark on a ζ-analogue of the Stirling numbers

Maciej Dziemiańczuk

Abstract

n/a
Author Maciej Dziemiańczuk (FMPI / II)
Maciej Dziemiańczuk,,
- Institute of Informatics
Journal series, ISSN 1553-1732, (0 pkt)
Issue year2011
Vol11
PagesA 9, s. 1-10
Keywords in Englishgeneralized Stirling numbers
URL http://www.integers-ejcnt.org/vol11.html
Languageen angielski
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back